Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug contradiictiion
Apr 20, 2013

Dear sir Many tks for too much care you did reg my cd4 Q From start of my med about 1 Month i had several side effect not too serrius Feel vomit i use nystatin 4 it (suspension) + vitamin B6 Tablet both got over the counter. Most of time i hv the symptom like flue and i used PANADOL. (it seems some kind of Astominophen) But now there is nowhere i can find it because of my country restriction I used regular Astominphe.n instead of it but dosent work & I got over the Counter Advil both by advice of my genrral phisician Now the Said doctor told me use 1tablet Metadone daily From coming week. Do u recommend such thing or do u hv any suggestion for another pain ad colcold relive drug maybe i can find i try Cold.Stop too But little help most ov day and time i feell fatigue with slight fever Panadol was like a miracle. Sorry i wrote toomuch try to transfer my situation as much i do. Reg.

Response from Dr. Young

Hello and thanks for posting.

If I understand your question, you were using paracetamol (Panadol), and acetaminophen for your symptoms. Both are quite similar and should work similarly. Advil (ibuprofen) also is a general fever and pain killer (though works differently than the previously mentioned meds). The issue with all pain relief medications is that they work better when you taken them on a regular basis during the time of need- rather than just waiting for the pain or fever to get to symptomatic levels.

As for the methadone (?), are you taking this in a regular basis? Or just for this episode? This is confusing to me, as methadone would be a dramatic step up in strength of pain medication (and does nothing for fever).

What's also of concern is why you don't feel well- flu-like symptoms could be just that- the flu, or signs of other problems. I'd suggest making sure that your doctor understands all of your symptoms and things you've tried to alleviate them.

There's much in your question that leaves me with additional questions, so feel free to write back with any follow up or details.

Be well, BY



Previous
what's the treatment cascade?
Next
protein bait for hiv?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement